# SDR 2025F00217

- Difficulty date: August 5, 2025
- Submitted: September 5, 2025
- Operation: General aviation
- Aircraft: N823MA
- Make and model: Cessna 208B
- Aircraft serial: 208B5470
- System (JASC): 6100 · Propeller System
- Part: Propeller
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF AIRCRAFT HAD A VIBRATION. CONTINUED THE CLIMB VIBRATION GOT WORSE. CREW ELECTED TO RETURN TO FIELD DUE TO NOTHING IN QRH
